Tramadol is an atypical opioid used to treat moderate to severe pain. Because of its effects on serotonergic system, it has been suggested tramadol could be effective in treating anxiety, but at this time, the FDA has not given it a green light for use in treating anxiety or depression.
I came across tramadol on accident. I purchased some because it is marketed as a pain killer, but upon taking it, I discovered not only were my OCD symptoms relieved quite a bit, but I was in a bit of a happier mood. I took tramadol a few more times and got curious if there was any information on the internet in terms of tramadol being used for OCD, and as it turns out…
Tramadol has a half life of 5-7 hours. I find that if I take it, I must do so in the morning because it will still be going strong (even at a small dose) till nightfall. By the next day, I feel mostly back to normal. The other reason I do not recommend taking it at night is because one side effect is insomnia and this was definitely the case with me.
Tramadol is not a miracle pill though. Besides insomnia and other possible side effects, dependency is a risk. The other drawback is the crash. Sometimes I find my OCD spikes the following day after taking tramadol. I take tramadol only on serious days, maybe once a month. This drug should not be used with MAOI’s. Please use caution.
I thought I would take tramadol today because my OCD has been a bit annoying since I got back from my vacation. I don’t travel well and when I do, I usually have my OCD spike a bit. It has spiked and tramadol seemed like a good idea, but I remember a couple times back my jaw tensed up and I couldn’t hear as well, and the last time I took it, my jaw locked a little and I got tinnitus (ringing in ears) that lasted about 18 hours. I have since read that tramadol is ototoxic (can cause temporary or permanent damage to ears including tinnitus). Because of this information, I have decided to not use tramadol anymore. As much as I appreciated the drug, it’s not worth it to me.
I took one pill of Tramadol after being prescribed it from my doctor, and I had a seizure which ended me in hospital covered in bruises. I’m now on Co-codamol which suits me better.
thanks for posting the comment with your experience in using tramadol. that is a very scary side effect!
7 weeks of no use after about 1year at 300mg a day. Still having muscle tension wanting to spasm or spasm when using muscles to do tasks, tinnitus started after discontinuing, frequent urination, NO ENERGY, chest pains after ten minutes of exercise and difficulty breathing, general shallow respiration, tremors. I felt good until I stopped tsking them then all these symptoms came on and the worst not stopping. I cannot continue therapy until I get a heart evaluation. This drug is much better at causing problems. Now I find a drug evaluation that states withdraw symptoms can last over 4 months after proper prescribed use and various permanent injury can occur. This was a trick to get patients off less dangerous drugs and buy tramadol, which was improperly evaluated and stated background to doctors. They made alot of money at the patients physical loss.
Thanks for posting this! Always good to consider all the possible consequences of things and I hope the side effects subside for you soon!
tramadol fucking me every day
I have OCD and find codeine helps a lot even in small doses. Anyone else had this experience?